# SDR DHL9972758C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG FS 910 TOP O/B SIDE UPLOCK FWD SUPPORT FRAME CRACKED.  STOP DRILLED CRACKS, HFEC, REPAIRED FRAMES FS 910 AND 913 UPLOCK SUPPORT PER S/B 53-165 N/R 2496.
